# SDR ABXA20160609100

- Difficulty date: June 9, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 58,311 hours, 44,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE STA 676, STR 8L CRACKED IN RADIUS IN UPPER HAT FLANGE APPROXIMATELY 2" FROM FORWARD END.  STR 8L AT STA 676 IAW ENGINEERING SKETCH ES 02821.  CRACKED 2.0", PN 143T3001-6, STR 8L, LOCATION AT STA TO 709, STR LOCATION S8L.  ACFT WAS GROUNDED.
